# SDR CA021101004

- Difficulty date: October 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,525 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57E03932
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON NDT INSPECTION BEARING RETENTION AREAS UNSERVICEABLE DUE TO CORROSION.
